MAUDE Adverse Event Report: EXACTECH, INC. MCS GXL LINER 5/15 DEG 5052X28; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. MCS GXL LINER 5/15 DEG 5052X28; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 104-28-44
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 09/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation: concomitant device(s): 100-28-00, 3622012 - cocr femoral head 28mm +0mm neck.
 
Event or Problem Description
As reported, approximately 5.5 years post op the initial tha, this female patient was revised.Patient was having issues so the surgeon swapped out the head and liner for a new ones.The liner was moving within the cup.Devices will not be returning, hospital kept.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g d6b: date is unknown.The revision reported may be due to the liner becoming loose in the cup as reported.However, the device-device loosening, contributing factors, sequence of events, and user or patient related factors cannot be confirmed from the information provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
MCS GXL LINER 5/15 DEG 5052X28
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key15503212
Report Number1038671-2022-01186
Device Sequence Number17446261
Product Code JDI
UDI-Device Identifier10885862013507
UDI-Public10885862013507
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2019
Device Model Number104-28-44
Device Catalogue Number104-28-44
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1728-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale